# SDR FDEA201003110775

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,100 hours, 36,882 cycles
- System (JASC): 2612 · Fire Detection
- Part: Manifold
- Part number: 577957
- Condition: Sheared
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF WITH STANDARD POWER SET, NR 3 ENGINE FIRE WARNING ALARM. ENGINE WAS SHUTDOWN IAW QRH FIRE LIGHT WENT OUT WITH START LEVER TO CUT OFF.  GOOD FIRE WARNING TEST.  FOUND SEVERED TUBING COMING TO FUEL HEATER S/O VALVE INLET PORT. ALSO FOUND GROUNDING WIRES SEVERED JUST BENEATH THE SEVERED TUBING.  REPLACED FUEL HEATER S/O VALVE INLET TUBE, RAN ENGINE IAW JRH.   ACCOMPLISHED FUEL HEATER CHECK IAW AMM 73-14-000-5.  ALL OK.  NO LEAKS NOTED. REPLACED SEVERED GROUNDING WIRING IAW STD PRACTICES MANUAL  20-10-13.
